# SDR CALA2018111202362

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 66,982 hours, 26,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING FWD EXTERIOR EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE. UPDATE RELAMPED BULB AT RH OVERWING FWD EXTERIOR EMERGENCY EXIT LIGHT. OPS CHECKED GOOD REF AMM33-51-00-710-001. INSPECTED LIGHT OPERATION, RH OVERWING EXTERIOR EMERGENCY EXIT LIGHT.
